# SDR MASA00047

- Difficulty date: May 28, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/LGA - DURING PRE-FLIGHT INSPECTION, THE CREW NOTICED THE RIGHT AFT EXTERIOR EMERGENCY EXIT LIGHT INOPERABLE.  MAINTENANCE DEFERRED THIS DISCREPANCY PER MEL 33-51-2, THE AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE LATER REMOVED AND REPLACED THE EMERGENCY LIGHT AND OPS CHECKED GOOD.  (X)
